Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS Cleveland, OH

May 30, 2015Huron County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 30, 2015, 7:29 PM EDT for Huron County, Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 7:29 PM EDT (23:29 UTC)
Expired
May 30, 2015, 8:15 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Huron County, OH

The radar

The Cleveland radar (KCLE), 73 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:34 PM EDTTSTM WND GST 60Willard, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WUUS51 KCLE 302329
SVRCLE
OHC077-310015-
/O.NEW.KCLE.SV.W.0040.150530T2329Z-150531T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
729 PM EDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HURON COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 815 PM EDT

* AT 729 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLARD...OR
  8 MILES SOUTHWEST OF NORWALK...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORWALK...BELLEVUE...WILLARD...NEW LONDON...PLYMOUTH...MILAN...
  WAKEMAN...GREENWICH...MONROEVILLE AND NORTH FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4100 8282 4111 8284 4117 8283 4129 8284
      4128 8235 4107 8234 4106 8244 4099 8244
TIME...MOT...LOC 2329Z 226DEG 36KT 4114 8270 

HAIL...0.75IN
WIND...60MPH
 
$$

KO
2 follow-up statements
541 
WWUS51 KCLE 302346
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
746 PM EDT SAT MAY 30 2015

OHC077-310015-
/O.CON.KCLE.SV.W.0040.000000T0000Z-150531T0015Z/
HURON OH-
746 PM EDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR HURON COUNTY...

AT 745 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORWALK...
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORWALK...BELLEVUE...NEW LONDON...MILAN...WAKEMAN...GREENWICH...
MONROEVILLE AND NORTH FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4107 8266 4115 8276 4118 8277 4129 8284
      4128 8235 4107 8234 4106 8244 4099 8244
TIME...MOT...LOC 2345Z 226DEG 36KT 4126 8254 

HAIL...0.75IN
WIND...60MPH
 
$$

KO
599 
WWUS51 KCLE 310005
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT SAT MAY 30 2015

OHC077-310015-
/O.EXP.KCLE.SV.W.0040.000000T0000Z-150531T0015Z/
HURON OH-
805 PM EDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR HURON COUNTY WILL EXPIRE AT
815 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 4107 8266 4115 8276 4118 8277 4129 8284
      4128 8235 4107 8234 4106 8244 4099 8244
TIME...MOT...LOC 0003Z 226DEG 36KT 4126 8254 

$$
KO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:05 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 30, 4:05 PM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT SAT MAY 30 2015

.SYNOPSIS...
A COLD FRONT WILL DROP ACROSS LAKE ERIE TONIGHT AND STALL ACROSS
CENTRAL OHIO AS A WAVE OF LOW PRESSURE DEVELOPS. THE LOW WILL
TRACK ACROSS OHIO INTO PENNSYLVANIA ON SUNDAY. HIGH PRESSURE
ACROSS CENTRAL CANADA WILL MOVE EAST AND BUILD SOUTHEAST THE FIRST
HALF OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
INTERESTING PATTERN DEVELOPING WITH A RELATIVELY STRONG JET
SLIDING ACROSS EASTERN CANADA. THE RIGHT ENTRANCE REGION OF THE
JET STARTS OFF ACROSS THE CENTRAL GREAT LAKES AND DRIFTS EAST
SOUTHEAST AND LINGERS ACROSS THE LOWER GREAT LAKES TONIGHT THROUGH
MONDAY.

THE COLD FRONT WILL SAG ACROSS THE AREA THIS EVENING AND TONIGHT.
SOME OF THE MODELS ARE FAST WITH THE FRONTAL PASSAGE GIVEN THE
CURRENT LOCATION. THE BEST THREAT FOR ANY SEVERE WEATHER MAY BE IN
THE SWEET SPOT OVER LOWER MICHIGAN AND ONTARIO NEAR THE
INTERSECTION OF THE LOW LEVEL JET AND UPPER JET BUT CANNOT RULE
OUT STRONG THUNDERSTORMS WITH THE FRONTAL PASSAGE. THE HEAVY RAIN
MAY BE MORE OF A THREAT. THE FRONT WILL BECOME SHALLOW AS IT SAGS
SOUTH AND THE OVERRUNNING NORTH OF THE FRONT MAY ENABLE THE
SHOWERS AND STORMS TO CONTINUE TO REDEVELOP ACROSS NORTHERN OHIO
AND NORTHWEST PA TONIGHT. PW RISES TO 1.75 OR HIGHER IN MOST
AREAS. IT HAS BEEN RELATIVELY DRY ACROSS MOST OF THE FORECAST AREA
SO A FLOOD WATCH IS NOT NECESSARY AT THE MOMENT EXCEPT AROUND THE
TOLEDO AREA WHERE URBAN AND POOR DRAINAGE WILL LIKELY BECOME AN
ISSUE. WILL MENTION HEAVY RAIN IN ALL AREAS.

THE TEMPERATURE DROP WILL BE SIGNIFICANT TONIGHT AFTER THE FRONT.
COMBINE THE RAIN COOLED AIR THE THE WIND SHIFT AND TEMPERATURES
WILL DROP FROM THE 80S TO THE 60S QUICKLY AND THEN THE 50S WITHIN
A COUPLE OF HOURS ESPECIALLY NEAR LAKE ERIE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
ALL OF THE MODELS HAVE BEEN DEVELOPING A WAVE ON THE FRONT FOR
SEVERAL RUNS NOW AND CANNOT ARGUE AGAINST IT WITH THE TROUGH
CUTTING OFF ALOFT. NOT A LOT OF CONFIDENCE ON THE STRENGTH OF THE
WAVE OR WHERE THE TRACK WILL BE. WILL KEEP A HIGH CHANCE OF
SHOWERS/RAIN AND MENTION A CHANCE OF THUNDER IN THE EASTERN
COUNTIES WHERE THE TRACK OF THE LOW AND TRIPLE POINT MAY BE NEAR
ALTHOUGH NOT MUCH CONFIDENCE ON THE THUNDER THREAT.

WE TYPICALLY DO NOT HAVE AS MUCH FLOOD RISK IN THE SUMMER WITHOUT
CONVECTION BUT THERE MAY BE SOME LINGERING MODERATE TO HEAVY RAIN
ACROSS NORTHWEST OHIO THROUGH MIDDAY SUNDAY AND WILL KEEP THE
FLOOD WATCH UP INTO THE AFTERNOON...IT CAN BE CANCELLED EARLY IF
THE RAIN IS LIGHTER.

THE SURFACE HIGH WILL BEGIN TO SPREAD SOUTHEAST ON MONDAY. A FEW
RAIN SHOWERS MAY LINGER ACROSS NORTHEAST OH AND NORTHWEST
PA...MAINLY IN THE MORNING. IT MAY TAKE A GOOD PART OF THE DAY TO
LOSE THE MID AND HIGH CLOUDS. LOWERED THE HIGH TEMP FORECAST A BIT
TO UPPER 50S AND LOWER 60S IN MOST AREAS.

A SLOW MODERATION IN TEMPS WILL BEGIN TUESDAY AND WEDNESDAY. WE
COULD STILL BE TRYING TO SHAKE HIGH CLOUDS ON TUESDAY. IT SHOULD
BE SUNNY/MOSTLY SUNNY BY WEDNESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER PATTERN FOR
THE MIDDLE PART OF THE WEEK. THE MODELS BEGIN TO SHOW AN INCREASE
IN THE RELATIVE HUMIDITY FIELDS WEDNESDAY INTO THURSDAY. THE
INCREASE IN MOISTURE COULD LEAD TO A FEW STRAY SHOWERS BUT WITH
THE LACK OF A FOCUS FOR FORCING THEY WILL MOST LIKELY BE WIDELY
SCATTERED. I WILL REMAIN IN LINE WITH THE CURRENT FORECAST
THINKING AND LEAVE THE MENTION OF SHOWERS OUT OF THE FORECAST AT
THIS TIME FOR THE MIDDLE PART OF THE WEEK. A WEAK FRONT WILL DROP
INTO THE LOWER GREAT LAKES LATE IN THE WEEK. I WILL INTRODUCE A
CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY INTO SATURDAY WITH THIS
FEATURE. TEMPERATURES WILL REMAIN CLOSE TO GUIDANCE VALUES.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED
THIS AFTERNOON. THIS TREND WILL CONTINUE THROUGH THE AFTERNOON
WITH OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS IMPACTING THE TAF
LOCATIONS. IN GENERAL CEILINGS WILL REMAIN VFR WITH BRIEF MVFR
CONDITIONS IN THUNDERSTORMS. MODELS CONTINUE TO SHOW A WAVE
DEVELOPING ON THE FRONTAL BOUNDARY AS IT MOVES INTO THE NORTHERN
SECTIONS OF THE FORECAST AREA. MVFR TO IFR CONDITIONS WILL BE ON
THE NORTH SIDE OF THE FRONT OVERNIGHT. THE SOUTHWARD PROGRESSION
OF THE FRONT BEFORE THE WAVE DEVELOPS WILL LIKELY DICTATE THE
AREAS OF IFR TONIGHT. RIGHT NOW TOL...CLE AND ERI HAVE THE BEST
CHANCES OF SEEING IFR CONDITIONS AFTER 06Z. MVFR AND IFR WILL BE
WIDESPREAD BY 10Z. SHOWERS WILL CONTINUE OVERNIGHT AS WELL.
THUNDER WILL ALWAYS BE POSSIBLE BUT THE THREAT SHOULD DIMINISH
DURING THE NIGHT HOURS. SOUTHWEST WINDS THIS AFTERNOON WILL SHIFT
TO THE NORTH AND THEN NORTHEAST OVERNIGHT.

OUTLOOK...NON VFR LIKELY SUNDAY.

&&

.MARINE...
A COLD FRONT WILL MOVE ACROSS THE LATE OVERNIGHT BECOMING NEARLY
STATIONARY SOUTH OF THE LAKE. THIS FRONT WILL CAUSE A WIND SHIFT
FROM A SOUTHWESTERLY DIRECTION TO A NORTH AND THEN NORTHEAST
DIRECTION. WINDS WILL INCREASE FROM 1O TO 15 KNOTS THIS EVENING TO
15 TO 25 KNOTS BY SUNDAY MORNING. WINDS WILL REMAIN FROM THE
NORTHEAST THROUGH THE DAY ON SUNDAY AND INTO SUNDAY NIGHT. WINDS
WILL GRADUALLY DECREASE LATE SUNDAY NIGHT BUT WILL REMAIN FROM THE
NORTHEAST. SMALL CRAFT CONDITIONS ARE EXPECTED TO DEVELOP
OVERNIGHT SO A SMALL CRAFT ADVISORY WILL BE ISSUED THIS AFTERNOON
AND IS EXPECTED TO REMAIN IN EFFECT THROUGH SUNDAY EVENING. HIGH
PRESSURE IS EXPECTED TO REMAIN IN PLACE OVER EASTERN CANADA FRO
THE START OF THE WEEK. THIS WILL KEEP THE FLOW FROM A
NORTHEASTERLY DIRECTION THROUGH MID WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EDT
     SUNDAY NIGHT FOR LEZ142>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...GARNET
AVIATION...GARNET
MARINE...GARNET
Hazardous weather outlook, May 30, 4:30 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
430 PM EDT SAT MAY 30 2015

OHZ003-006-007-312030-
LUCAS-WOOD-OTTAWA-
430 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

 FLOOD WATCH.

A FEW THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS APPROACHING
SEVERE LIMITS IN ADDITION TO THE HEAVY DOWNPOURS. THE HEAVY
RAINFALL COULD LEAD TO PONDING OF WATER ON AREA ROADWAYS OR MINOR
FLOODING. ONE TO TWO INCHES OF RAINFALL IS POSSIBLE THROUGH
TONIGHT. STORM MOTION WILL BE TO THE NORTHEAST AT AROUND 20 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

OHZ008>014-017>023-027>033-036>038-047-089-PAZ001>003-312030-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
430 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE LOCALLY
HEAVY RAINFALL...WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO
THIS EVENING. THE HEAVY RAINFALL COULD LEAD TO LOCALIZED PONDING
OF WATER ON AREA ROADWAYS OR MINOR FLOODING. STORM MOTION WILL BE
TO THE NORTHEAST AT AROUND 20 MPH.

A FEW THUNDERSTORMS TODAY COULD HAVE STRONG GUSTY WINDS APPROACHING
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-312030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
430 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON LAKE ERIE THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 30, 7:26 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
726 PM EDT SAT MAY 30 2015

OHZ018-019-310000-
HURON-SENECA-
726 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT HURON AND EAST CENTRAL SENECA
COUNTIES...

AT 726 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILLARD...OR 8 MILES
SOUTHWEST OF NORWALK...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH DIME
SIZE HAIL.

LOCATIONS IMPACTED INCLUDE...
NORWALK...WILLARD...PLYMOUTH...MILAN...WAKEMAN...MONROEVILLE...ATTICA
AND NORTH FAIRFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4129 8270 4128 8234 4122 8234 4099 8268
      4100 8277 4108 8295
TIME...MOT...LOC 2326Z 226DEG 36KT 4115 8270

KO

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:18 PM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 16 more30 hr
May 30, 3:51 PM EDTSmall Craft AdvisoryCLE48 hr
May 30, 5:12 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more47 hr
May 30, 5:20 PM EDTSevere Thunderstorm WarningCLECuyahoga40 min
May 30, 5:47 PM EDTSpecial Marine WarningCLE88 min
May 30, 5:50 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
May 30, 6:00 PM EDTSevere Thunderstorm WarningCLECuyahoga, Summit33 min
May 30, 6:07 PM EDTSevere Thunderstorm WarningCLELorain31 min
May 30, 6:23 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage52 min
May 30, 6:51 PM EDTSpecial Marine WarningCLE54 min
May 30, 6:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake34 min
May 30, 7:26 PM EDTSpecial Weather StatementCLEHuron34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.